MathSciNet Relay Station
MathSciNet bibliographic data
MR2423040 15A09
Xiong, Zhiping; Zheng, Bing The reverse order laws for $\{1,2,3\}$- and $\{1,2,4\}$-inverses of a two-matrix product. Appl. Math. Lett. 21 (2008), no. 7, 649–655.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement